# SDR SWAA117559

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 25,746 hours, 14,979 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442369
- Part serial: BECW2227
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, NR 2 ENGINE SHUT DOWN ON IDLE THRUST.  REMOVED AND REPLACED HMU AND FUEL PUMP PER MM.
